# SDR UPS04242774

- Difficulty date: June 30, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Condition: Cracked
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 2 LT FWD COWL UPPER LONGERON IS CRACKED AT ALIGNMENT PLATE.  REMOVED LT FWD COWL UPPER LONGERON IAW SRM 51-30-02.  FABRICATED NEW LONGERON PER DRAWING QF7122130-1AND SRM 54-10-06.  INSTALLED NEW LONGERON IAW SRM 57-30-02.
